# SDR FDEA201010204119

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA005331
- Condition: Corroded
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE STA 1801 BETWEEN LONGERON 51 RIGHT AND LONGERON   52 FLOOR SUPPORT FRAME CLIP FOUND CORROSION.   NEW SHEAR CLIP FABRICATED AS PER DOUGLAS DRAWING AFA0053, REVISION N. CORRODED   SHEAR CLIP AT AFT CARGO COMPARTMENT BILGE STA 1801 BETWEEN LONGERON 51 RIGHT   AND LONGERON 52, FLOOR SUPPORT FRAME AREA REMOVED AND REPLACED AS PER SRM 51-  31-01, VOLUME II, REVISION 96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION   111.
